English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 11477718      Online Users : 307
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/11984

    題名: Performance Analysis of a Statistical Multiplexer for Integrated Service in the Customer-Premise Equipment
    Authors: 王釋毅
    Chung-Ju Chang;Shyh-Yih Wang
    貢獻者: 光電與通訊工程學系
    Keywords: performance analysis;statistical multiplexer;integrated services;birth-death Markov chain;queue length distribution;blocking probability;mean waiting time
    Date: 1992-08-17
    Issue Date: 2010-11-19 16:49:58 (UTC+8)
    Abstract: A statistical multiplexer for integrated service in the customer-premise equipment is analyzed. The integrated service is generally assumed to contain both wideband (WB) and narrowband (NB) services. The arrival process for the former is modeled as a discrete birth-death Markov chain and that for the latter is modeled as an independent Poisson. Each customer of WB arrival requires more than one channels (servers) for service, while each customer of NB arrival requires a single channel, and the service times of channels are the same and constant. These two types of customers are assumed to be delayed in a finite waiting room if blocked. Also, a cutoff parameter specifying the maximum number of WB customers that can receive service in one slot is provided for protection of NB. The performance measures include queue length distribution, blocking probability, and mean waiting time. Simulation results are also provided to help verify the validity of the analysis.
    關聯: Computer Networks and ISDN Systems / Volume 25, Issue 2, 17 August 1992, Pages 191–201, doi:10.1016/0169-7552(92)90070-7
    Appears in Collections:[光電與通訊工程學系] 期刊論文
    [光通系] 王釋毅

    Files in This Item:

    File SizeFormat

    All items in NKNUIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback